# SDR SWAA2022040561857

- Difficulty date: October 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 51,655 hours, 30,505 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR-LOWER WEB PANEL SUPPORT ANGLES CRACKED. / REMOVED AND REPLACED AFT SERVICE DOOR-LOWER WEB PANEL PER SRM 51-40-02
